# SDR USAA2009052991331

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 63,070 hours, 28,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514301
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4431517 - FLT 350-LAS - EEL - LT EMERGENCY AISLE OVERWING LIGHT LENS MISSING.  INSTALLED LT EMERGENCY AISLE OVERWING LIGHT LENS AS REQUIRED.
